Том 71
№ 11

All Issues

Romanyshyn I. M.

Articles: 1
Article (Ukrainian)

Construction of approximations for a stationary solution of a system of singular ordinary differential equations

Romanyshyn I. M., Synyts’kyi L. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 6. - pp. 774–778

We propose a procedure for the construction of successive approximations of a stationary solution of a system of nonlinear ordinary differential equations with a small parameter with the derivative. We present sufficient conditions for the convergence of constructed approximations to the required stationary solution.